# SDR RAIA201502200002

- Difficulty date: February 20, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 26,805 hours, 24,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR EMERGENCY FLOOD LIGHT, NR 1, IS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED BULB, OPS CHECK GOOD.
